# SDR 2001UALA00117

- Difficulty date: February 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 65,256 hours, 17,069 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON DURING CRUISE WITH COCKPIT SWITCH IN ARMED POSITION.  RECYCLED SWITCH PER LHRLM.SUPPLEMENTAL DATA UPDATE ACCOMPLISHED EMERGENCY LIGHTS OP CHECK, OPS CHECK GOOD.  OBSERVED LIGHTS FOR SEVERAL HOURS WITH NO PROBLEMS NOTED
